# SDR CALA2025032403144

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 7075T7351
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 66 DOORSTOP NO.1, LOWER IB HOLE HAS CRACK INDICATION IN FRAME LAYER @ 5 OCLOCK POSITION, 80% S.H.   REMOVED CRACK AND FABRICATED REPAIR WASHER IAW A320 SRM 53-41-12-300-010 AND SRM 53-41-12-300-008  REMOVED CRACK AND INSTALLED REPAIR TO FR66 RH #1 DOORSTOP FITTI NG LOWER I/B HOLE IAW A320 SRM 53-41-12-300-010, SRM 53-41-12-30 0-008.
